| Catalog Number |
ASK-04020-UV |
| Medical Device Problem Codes |
Material Twisted/Bent (2981); Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/15/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that: "the wire advanced easily, but the catheter only advanced part way, after which both the wire and catheter were stuck in the patient.Significant damage to wire and catheter noted on removal.".
Additional Manufacturer Narrative
(b)(4).The customer report of a kinked guide wire was confirmed by visual inspection of the customer supplied photo.However, full complaint verification testing could not be performed as no sample was returned for analysis.A device history record review could not be performed as no lot number was provided and a potential lot could not be identified from a sales history review.Without the device to evaluate, the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
Event or Problem Description